Do you know that there are certain medications or even drugs that cause erection problems in men during copulation? If you are on a med and wondering why you’ re no longer performing as you used to during copulation, then it could be due to some of the meds.
If you are having problems achieving or maintaining an erection you may want to take a look at your medicine cabinet first. There are several prescription and over- the- counter drugs that may cause erectile dysfunction. While these drugs may treat a disease or condition, they can also affect a man’ s hormones, nerves, or blood circulation, resulting in ED or increasing the risk of ED.
Drugs that may cause ED are listed below. The list of possible offenders is long, so check with your doctor regarding medications you are taking to rule out any as a cause of, or contributor to, ED.
So in this article based on the facts obtained from Medline Plus and the National Library Of Medicine, we are going to have a look at some of the drugs that can cause erection problems. Just sit tight and enjoy this article while learning something new.
What Are The Drugs That Can Cause Erection Problems In Men?
1. Certain high blood pressure medications (diuretics or water pills) can cause erection problems. Some of the drugs or medications that can cause erection issues in men are;
2. Digoxin (Lanoxin)
4. Estrogen etc.
Non- steroidal Anti Inflammatory Drugs such as Ibuprofen) can also cause erection problems in men. So make sure you take these medications with the supervision of the doctor or medical practitioner.
3. Pain killer drugs can also cause erection problems in men. Some of the erection problems are;
Do you find Notjustloaded useful? Click here to give us five stars rating!
No one has commented yet. Be the first!